Annals of Global Analysis and Geometry

, Volume 9, Issue 1, pp 77–81

Existence of codimension one foliations with minimal leaves

  • Paul A. Schweitzer
Article

DOI: 10.1007/BF02411357

Cite this article as:
Schweitzer, P.A. Ann Glob Anal Geom (1991) 9: 77. doi:10.1007/BF02411357

Abstract

Every smooth closed manifold of dimension 4 or greater that has a smooth codimension one foliation, has such aC1 foliation whose leaves are minimal hypersurfaces for someC1 Riemannian metric.

Copyright information

© Deutscher Verlag der Wissenschaften GmbH 1991

Authors and Affiliations

  • Paul A. Schweitzer
    • 1
  1. 1.Department of MathematicsBoston CollegeChestnut HillUSA
  2. 2.Departamento de Matemática, PontifíciaUniversidade Católica do Rio de JaneiroRio de JaneiroBrazil